Bounds on resonances for the Laplacian on perturbations of half-space Article

Edward, J, Pravica, D. (1999). Bounds on resonances for the Laplacian on perturbations of half-space . SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 30(6), 1175-1184. 10.1137/S003614109733172X

cited authors

  • Edward, J; Pravica, D

sustainable development goals

authors

publication date

  • October 13, 1999

published in

keywords

  • BODY
  • EVEN-DIMENSIONAL SPACES
  • LINEAR ELASTICITY
  • Laplacian
  • Mathematics
  • Mathematics, Applied
  • NUMBER
  • Physical Sciences
  • SCATTERING POLES
  • SHARP BOUNDS
  • Science & Technology
  • half-space
  • resolvent estimates
  • spectral resonances

Digital Object Identifier (DOI)

publisher

  • SIAM PUBLICATIONS

start page

  • 1175

end page

  • 1184

volume

  • 30

issue

  • 6